Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 175, NWS Jacksonville, FL

July 30, 2012Nassau County, Florida; Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 30, 2012, 2:35 PM EDT for Nassau County, Florida; Camden County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2012, 2:35 PM EDT (18:35 UTC)
Expired
Jul 30, 2012, 3:15 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 38 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 2:36 PM EDTTSTM WND DMG2 Ese Woodbine, GA911 CALL CENTER REPORTED A FEW TREES DOWN ALONG THE OFF-RAMP FROM I-95 TO WOODBINE NEAR SATILLA BLUFF ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2934 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WUUS52 KJAX 301835
SVRJAX
FLC089-GAC039-301915-
/O.NEW.KJAX.SV.W.0175.120730T1835Z-120730T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT MON JUL 30 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
  NORTHEASTERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 315 PM EDT

* AT 235 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KINGSLAND...AND
  MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
  MARYS...KINGS BAY BASE...DUNGENESS...FERNANDINA BEACH AND HIGH
  POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3077 8145 3072 8144 3070 8142 3063 8143
      3062 8146 3066 8174 3075 8188 3083 8191
      3089 8189 3091 8192 3095 8189 3097 8190
      3098 8146 3096 8144 3098 8140 3089 8140
TIME...MOT...LOC 1835Z 268DEG 17KT 3074 8160

$$

PETERSON
1 follow-up statement
868 
WWUS52 KJAX 301916
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT MON JUL 30 2012

FLC089-GAC039-301927-
/O.EXP.KJAX.SV.W.0175.000000T0000Z-120730T1915Z/
CAMDEN GA-NASSAU FL-
316 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASSAU AND
SOUTHERN CAMDEN COUNTIES HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3077 8145 3072 8144 3070 8142 3063 8143
      3062 8146 3066 8174 3075 8188 3083 8191
      3089 8189 3091 8192 3095 8189 3097 8190
      3098 8146 3096 8144 3098 8140 3089 8140
TIME...MOT...LOC 1835Z 268DEG 17KT 3074 8160

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 9:19 AM EDT, 5 hours 16 minutes earlier.

Area forecast discussion, Jul 30, 9:19 AM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
919 AM EDT MON JUL 30 2012

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY...

.UPDATE...
REGIONAL SOUNDINGS SHOWING A NICE JUICY ATMOSPHERE WITH PRECIP
WATER AMOUNTS WELL OVER 2 INCHES AND RELATIVELY COOL MID LEVEL
500MB TEMPS AT -7C/-8C. THIS WILL COMBINE WITH MID LEVEL TROF AXIS
AND VORTICITY SPOKES OF ENERGY SLIDING THROUGH THE REGION TO
PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE
FORECAST AREA. STORM MOTION WILL BE TOWARDS THE EAST AT 15-20 MPH
WITH SCATTERED STRONG AND ISOLATED SEVERE STORMS WITH POSSIBLE
DAMAGING WINDS...EXCESSIVE LIGHTNING THE MAIN THREATS ALTHOUGH
SOME MARGINALLY SEVERE HAIL ALWAYS POSSIBLE. SLIGHTLY EARLIER
START TO THE STORM ACTIVITY WILL HOLD MAX TEMPS INTO THE LOWER 90S
WHILE SOME TRAINING OF THUNDERSTORM ACTIVITY WILL LEAD TO LOCALLY
HEAVY RAINFALL ACROSS PORTIONS OF NORTHEAST FLORIDA. ACTIVITY
SHOULD FADE A BIT AFTER SUNSET WITH MINIMAL ACTIVITY AFTER
MIDNIGHT MAINLY LIMITED TO THE COASTAL WATERS OF THE ATLC AND
NORTHEAST GOMEX.

&&

.AVIATION...
GENERAL VFR CONDS EXPECTED THE REMAINDER OF THE MORNING THEN WITH
SCTD/NUMEROUS TSTM ACTIVITY PUSHING INTO TAF LOCATIONS THIS
AFTERNOON WILL HAVE TO CONTINUE TEMPO GROUPS...MAINLY AFTER 18Z
WITH GUSTY WINDS AND AT LEAST MVFR CIGS AND IFR VSBYS AT TIMES.
CONDS WILL IMPROVE AFTER SUNSET WITH LINGERING VFR MID/HIGH CLOUDS
AFTER 01Z/02Z TIME FRAME.

&&

.MARINE...
GENERAL SWLY FLOW AT 10-15 KNOTS WITH SEAS OF 2-3 FT EXPECTED
TODAY WITH A SLIGHTLY STRONGER NOCTURNAL SWLY SURGE AROUND 15
KNOTS EXPECTED TONIGHT.

RIP CURRENTS: A GENERAL LOW RISK WILL CONTINUE WITH THE OFFSHORE
FLOW OUTWEIGHING ANY LINGERING 2 FEET EASTERLY SWELLS PUSHING
ONSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  93  71  94  73 /  60  30  60  40
SSI  89  75  90  77 /  60  40  50  40
JAX  91  74  92  75 /  60  40  60  40
SGJ  90  74  92  75 /  60  40  40  30
GNV  92  71  93  72 /  60  40  40  30
OCF  92  72  92  73 /  60  40  40  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/CHASE
Hazardous weather outlook, Jul 30, 2:30 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT MON JUL 30 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-310830-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
230 PM EDT MON JUL 30 2012

...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON
AND EVENING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED STRONG AND ISOLATED THUNDERSTORMS WITH DAMAGING WINDS AND
EXCESSIVE LIGHTNING WILL REMAIN POSSIBLE THROUGH SUNSET...MAINLY
OVER PORTIONS OF SOUTHEAST GEORGIA JUST NORTH OF THE STATE LINE.
ACTIVITY WILL GENERALLY TRACK TOWARD THE EAST AND WILL PRODUCE
LOCALLY HEAVY RAINFALL IN THE SLOWER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST
FROM TUESDAY AFTERNOON THROUGH WEDNESDAY...WITH GREATER COVERAGE
OF ACTIVITY EXPECTED OVER SOUTHEAST GEORGIA AND THE INTERSTATE
10 CORRIDOR IN NORTHEAST FLORIDA. STRONGER THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING
STRIKES...AND LOCALLY HEAVY RAINFALL. EXPECT SCATTERED MAINLY
AFTERNOON AND EVENING THUNDERSTORMS FOR THE REMAINDER OF THIS WEEK
THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON/JCH

In the hours before

Special weather statement, Jul 30, 1:16 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
116 PM EDT MON JUL 30 2012

FLZ033-301815-
ST. JOHNS-
116 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM
EDT...

AT 117 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTH OF FRUIT COVE...MOVING EAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PICOLATA...FRUIT COVE...DURBIN...BAKERSVILLE...ELKTON...GUANA RIVER
STATE PARK...SOUTH PONTE VEDRA BEACH...VILANO BEACH...SAINT AUGUSTINE
SOUTH AND SAINT AUGUSTINE SHORES THROUGH 215 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2972 8152 2975 8152 2980 8156 2989 8161
      2996 8160 3002 8168 3012 8163 3012 8154
      3010 8154 3010 8133 2994 8129 2988 8126
      2975 8124
TIME...MOT...LOC 1717Z 279DEG 18KT 3001 8156

SHULER
Special weather statement, Jul 30, 1:25 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
125 PM EDT MON JUL 30 2012

FLZ025-301815-
DUVAL-
125 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM
EDT...

AT 126 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER TALLYRAND...OR OVER ARLINGTON...MOVING
EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND TALLYRAND...SAN MARCO...RIVERSIDE...DOWNTOWN JACKSONVILLE...
ARLINGTON...UNF...FORT CAROLINE...SAN PABLO...MAYPORT AND NEPTUNE
BEACH THROUGH 215 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8145 3030 8172 3044 8172 3045 8140
      3041 8140 3040 8139 3033 8139 3033 8138
      3026 8137
TIME...MOT...LOC 1726Z 276DEG 15KT 3035 8161

SHULER
Local storm report, Jul 30, 1:36 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     WATER SPOUT      4 ESE BRUNSWICK         31.13N 81.40W
07/30/2012                   AMZ450             GA   LAW ENFORCEMENT

            AN OFF DUTY POLICE OFFICER REPORTED A WATER SPOUT BETWEEN
            ST SIMONS ISLAND AND JEKYLL ISLAND MOVING EAST.

&&

PP
Special weather statement, Jul 30, 1:41 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT MON JUL 30 2012

GAZ152>154-164>166-301830-
BRANTLEY-CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-
141 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
BRANTLEY...NORTHEASTERN CHARLTON...NORTHERN CAMDEN AND SOUTHERN GLYNN
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM
EDT...

AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTH OF DOVER BLUFF...OR 5 MILES
SOUTHWEST OF BRUNSWICK...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...DOVER BLUFF...
BRUNSWICK...JEKYLL ISLAND AND HIGH POINT THROUGH 230 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3112 8135 3113 8138 3111 8139 3102 8141
      3100 8140 3101 8145 3098 8147 3096 8144
      3098 8142 3098 8140 3090 8140 3088 8141
      3089 8202 3115 8204 3114 8134
TIME...MOT...LOC 1741Z 283DEG 16KT 3107 8149

PETERSON
Special weather statement, Jul 30, 2:14 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT MON JUL 30 2012

FLZ024-GAZ165-166-301900-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
214 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...

AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES WEST OF YULEE...OR 9 MILES SOUTH OF
KINGSLAND...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND YULEE...ST. MARYS...KINGS BAY BASE...
DUNGENESS AND FERNANDINA BEACH THROUGH 300 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8144 3061 8173 3076 8175 3081 8144
      3075 8145 3070 8142
TIME...MOT...LOC 1814Z 265DEG 18KT 3067 8168

PETERSON
Special weather statement, Jul 30, 2:32 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT MON JUL 30 2012

GAZ150-162>164-301915-
CHARLTON-CLINCH-ECHOLS-WARE-
232 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...SOUTHEASTERN ECHOLS AND CENTRAL CHARLTON
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM
EDT...

AT 232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF NEEDMORE...OR 5
MILES WEST OF FARGO...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND NEEDMORE AND FARGO THROUGH 315 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3078 8268 3078 8215 3054 8222 3055 8223
      3057 8223 3059 8256 3060 8270
TIME...MOT...LOC 1832Z 278DEG 13KT 3070 8261

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:41 AM EDTSpecial Weather StatementJAXHamilton34 min
Jul 30, 11:07 AM EDTSpecial Weather StatementJAXMarion38 min
Jul 30, 11:10 AM EDTSpecial Weather StatementJAXPutnam35 min
Jul 30, 11:12 AM EDTSpecial Weather StatementJAXBaker, Columbia, Union48 min
Jul 30, 11:39 AM EDTSpecial Weather StatementJAXNassau36 min
Jul 30, 11:44 AM EDTSpecial Weather StatementJAXPutnam46 min
Jul 30, 11:48 AM EDTSpecial Weather StatementJAXFlagler42 min
Jul 30, 12:02 PM EDTSpecial Weather StatementJAXBradford, Union43 min
Jul 30, 12:09 PM EDTSpecial Weather StatementJAXSuwannee51 min
Jul 30, 12:12 PM EDTSpecial Weather StatementJAXAlachua48 min
Jul 30, 12:23 PM EDTSpecial Weather StatementJAXDuval52 min
Jul 30, 12:26 PM EDTSpecial Marine WarningJAX2 hr
Jul 30, 12:28 PM EDTSpecial Weather StatementJAXPutnam47 min
Jul 30, 12:53 PM EDTSpecial Weather StatementJAXClay52 min
Jul 30, 12:54 PM EDTSpecial Weather StatementJAXGilchrist51 min
Jul 30, 1:01 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jul 30, 1:16 PM EDTSpecial Weather StatementJAXSaint Johns59 min
Jul 30, 1:25 PM EDTSpecial Weather StatementJAXDuval50 min
Jul 30, 1:32 PM EDTSpecial Marine WarningJAX58 min
Jul 30, 2:14 PM EDTSpecial Weather StatementJAXNassau46 min
Jul 30, 2:27 PM EDTSpecial Marine WarningJAX93 min
Jul 30, 3:08 PM EDTSevere Thunderstorm WarningJAXNassau52 min
Jul 30, 3:47 PM EDTSevere Thunderstorm WarningJAXNassau43 min
Jul 30, 3:58 PM EDTSpecial Weather StatementJAXMarion47 min
Jul 30, 4:17 PM EDTSpecial Weather StatementJAXNassau43 min
Jul 30, 4:25 PM EDTSpecial Weather StatementJAXMarion50 min
Jul 29, 10:15 PM EDTSpecial Weather StatementJAXAppling45 min
Jul 30, 12:47 PM EDTSpecial Weather StatementJAXCamden28 min
Jul 30, 12:48 PM EDTSpecial Weather StatementJAXBrantley42 min
Jul 30, 1:41 PM EDTSpecial Weather StatementJAXCamden49 min
Jul 30, 2:32 PM EDTSpecial Weather StatementJAXCharlton43 min
Jul 30, 2:44 PM EDTSpecial Weather StatementJAXCharlton46 min
Jul 30, 4:07 PM EDTSpecial Weather StatementJAXCharlton38 min
Jul 30, 7:26 PM EDTSpecial Weather StatementJAXWayne49 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.